# SDR DALA1154949229

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,407 hours, 21,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV ZERO FUSELAGE SKIN DENT BETWEEN CANT STA 1520.225 AND 1531.604 LT LOWER SIDE.  REPAIR PER MD90 SRM 53-30-01 FIG 1.
